MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7500 HYBRID PLUS (FC); TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7500 HYBRID PLUS (FC); TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1854087
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the tru system 7500 table.There was no allegation of patient or caregiver injury or death reported from this alleged incident.Investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
The customer reported that table was not having any functionality, and after turning the column off twice and doing one reset still no functionality was obtained.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(6).
 
Event or Problem Description
The customer reported that table was not having any functionality, and after turning the column off twice and doing one reset still no functionality was obtained.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure could be confirmed during the inspection.Only the functions from the column where available, the tabletop was not functioning.The cause for the loss of the functionality was traced to the wedges which were no longer fully locking the tabletop into place.There were traces of dried fluids on the wedges, which caused the mechanism to get stuck.As a result, the column no longer recognized the tabletop correctly and therefore the tabletop functions were no longer available.To resolve the problem, the technician replaced the wedges of the carbon tabletop.After repair, the device was working as designed.Based on this, no further actions are required.

Brand Name
TRUSYSTEM 7500 HYBRID PLUS (FC)
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key20190011
Report Number3007143268-2024-00043
Device Sequence Number8250605
Product Code GDC
UDI-Device Identifier00887761996045
UDI-Public887761996045
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1854087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown